# SDR AALA201712129055

- Difficulty date: December 11, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 69,187 hours, 8,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT GUIDE LIGHT MISSING AT 1R CLOSET (FLOOR LEVEL). SECURED GUIDE LIGHT AT 1R CLOSET. OK FOR SERVICE PER MM 33-51-01.
